2 doctors weighed in:

I had to crawl out to a chair because I was so dizzy, this was a 1st being this bad does this have anything to do with epilepsy? I take toprimate also

2 doctors weighed in
Dr. Barton Cook
Pediatrics - Cardiology

In brief: Is this new?

Toprimate is an excellent seizure medication, however there can be important side effects.
If this is a new problem since beginning the medication it may be related. You should certainly tell your doctor what you experienced.

In brief: Is this new?

Toprimate is an excellent seizure medication, however there can be important side effects.
If this is a new problem since beginning the medication it may be related. You should certainly tell your doctor what you experienced.
Dr. Barton Cook
Dr. Barton Cook
Thank
Dr. Pam Yoder
Obstetrics & Gynecology - Maternal Fetal Medicine

In brief: Time to see doc/ER?

Being dizzy from any cause is a concern.
Physicians generally want to know if their patients are having recurrent or severe dizziness or fainting spells. If there is a chronic health condition like epilepsy and/or medication being taken, one should seriously consider calling the office or going directly to an emergency room. Ps, reggie, i don't know why an image was posted here. I removed it asap.

In brief: Time to see doc/ER?

Being dizzy from any cause is a concern.
Physicians generally want to know if their patients are having recurrent or severe dizziness or fainting spells. If there is a chronic health condition like epilepsy and/or medication being taken, one should seriously consider calling the office or going directly to an emergency room. Ps, reggie, i don't know why an image was posted here. I removed it asap.
Dr. Pam Yoder
Dr. Pam Yoder
Thank
2 comments
Dr. Pam Yoder
I sent a private message, reggie0
Dr. Pam Yoder
Glad you got the help you needed.
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors